# SDR CHQA200800022

- Difficulty date: February 4, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 19,766 hours, 15,823 cycles
- Engine: Allsn AE3007A
- Engine time: 11,353 hours, 9,760 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CVG TO IND - WHILE ON APPROACH TO IND, CREW RECEIVED CAUTION MESSAGES "LG AIR/GROUND FAIL" AND "ENG 1/2 REV DISAGREE".  THE QRH WAS FOLLOWED AND THE FLIGHT LANDED WITHOUT INCIDENT.  UPON LANDING THE MESSAGES WENT AWAY.  MAINTENANCE TROUBLESHOT THE AIR GROUND SYSTEM AND FOUND THAT THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROX SWITCH WAS BAD, AS WELL AS THE NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS WAS BAD AS WELL.  AFTER REPLACING THE PROX SWITCH AND NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS THE AIR GROUND AND THRUST REVERSER SYSTEM FUNCTIONED NORMALLY.
